2
   

HEART RATE GOES UP TO CAUSE DESCOMFORT DURING WALKING SLIGHT UPHILL

 
 
Reply Mon 30 Jul, 2012 05:48 pm
I am 69 years old. I feel my stomach heavy even after 3-4 hours of lunch and when I go for walking exercise slight uphill sometimes heart rate goes to more than 130. And as I go down hill heart comes to normal and rest of the hour of walk all normal.This happens some days and some days nothing, and some days I had to stop because heart rate goes up too much - 150 per minute. This started happening for the last 3-4 months. I am a regular jogger till 8 -10 years ago and now go walking 5 days a week.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 2 • Views: 1,350 • Replies: 5
No top replies

 
Ragman
 
  1  
Reply Mon 30 Jul, 2012 06:02 pm
@Tumkur Gopinath,
If I were you, I'd see my doctor and/or your cardiologist. A cardiology stress test might be pretty revealing or it might show up nothing.

For whatever it's worth, I'd make sure when I get exercise that the food in my belly was well digested (especially after a meat meal).
farmerman
 
  1  
Reply Mon 30 Jul, 2012 06:18 pm
@Ragman,
you also want a sonic ekg to see how your hert is performing
Is it enlarged
how are your heart valves
how does the blood look as the heart pump,(it shouldnt be stagnant in a and around a valve in between beats)

I suppose a radio active dye stress test will also show the heart at its recovery after exercise.
Ragman
 
  1  
Reply Mon 30 Jul, 2012 06:19 pm
@farmerman,
Nodding in agreement, having heart problems. I had a lot of these tests repeatedly.

Typically the first thing they do after listening to your heart with a stethoscope is they take othostatic Blood Pressures (sitting, lying and standing) blood pressures. Then they do an EKG.

Furthermore, should a patient still possess certain sorts of exercise or activity intolerance, a radioactive dye stress test might be a possibility:

http://www.nlm.nih.gov/medlineplus/ency/article/007201.htm
farmerman
 
  1  
Reply Mon 30 Jul, 2012 06:31 pm
@Ragman,
mee too. I was under the care o a quacj cardiologist (who was here from a Asian country and was totally interested in expansion of income only) I got a second opinion an dropped him. My new cardiologist took me off pills atht the other guy gave me and split my dosages to half strength but 2 times a day. I had the beginnings of an enlarged heart and that went away (however , it did leave me with an Atrial Fib)
Did the atrial fib result from te mimdication and the resultant enlarging heart?or was it just my genes.

My dad had an essential hypertension that ultimately caused his death and it was amazing that some of the symptoms he had early in life I did also but at a later time. What was amazing was that the intercession with low dose aspirin kept me in a relatively healthy "holding pattern" until my cardiologit was able to get some real turn around meds and exercise into me.
cardio problems can become a mostly chronic problem from here on.
Ragman
 
  1  
Reply Mon 30 Jul, 2012 06:40 pm
@farmerman,
To the OP: See a medical expert ASAP.


FM: Interesting. My own health direction took a different track. About 9 yrs ago they had to implant a pacemaker-defib. Earlier, they had put me on 2 meds due to my having obstructive cardiomyopathy (a birth defect, enlarged heart that worsened after age 52 about 9 yrs ago) and a very infrequent but potentially deadly dangerous ventricular tachycardia. Periodically, they have to change my meds as I do get dizzy spells a sporadic afib, and intolerance of changing postures and/or activities.

Temporary exercise advice: get plenty of sleep, lessen caffeine, and take lots of fluids (more often than you think).
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » HEART RATE GOES UP TO CAUSE DESCOMFORT DURING WALKING SLIGHT UPHILL
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 05/06/2021 at 07:05:54